# SDR UIEA2013102500537

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,024 hours, 15,369 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET COWL DELAMINATION AT 06:00 POSITION, AT AFT EDGE.  (PERFORMED TIME LIMITED REPAIR ON LT ENGINE INLET COWL IAW EO 6771A004.)
